# SDR CA991210060

- Difficulty date: November 23, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 13,929 hours
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Discharged
- Location: R3 Door
- Component: Doors, Airbus
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DOOR R3 SHOWING NOT ARMED ON FLIGHT ATTENDANDANTS PANEL AND ON ECAM. R3 DOOR ASSIST BOTTLE RECHARGED.
